# SDR DALA2018041802615

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1160-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR SUPPORT PREVIOUS REPAIR CORRODED BETWEEN BS 1640  & 1160, LBL 7 TO RBL 7.   REMOVED, FABRICATED AND INSTALLED A REPAIR STRAP IAW  SRM 53-00-51, REP 5.
